# SDR ASAA0995448

- Difficulty date: April 15, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 29,899 hours, 11,592 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550414
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STA 947 LBL 6 CORRODED.  REMOVED CORROSION, FABRICATED, TREATED, PRIMED, TOP COATED AND INSTALLED FLOORBEAM REPAIR STRAP IAW ASA EA 900 52EA 01225.
